Internal medicine (Tokyo, Japan) · 2003
Chronic hepatitis B with flare due to co-infection of hepatitis delta virus during lamivudine therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Joh Riho, Hasegawa Kiyoshi, Tokushige Katsutoshi, Hashimoto Etsuko, Torii Nobuyuki, Yamashiro Takeshi, Enomoto Nobuyuki, Watanabe Mamoru, Hayashi Naoaki
Аннотация
In 1997, a 27-year-old homosexual man contracted acute hepatitis B that developed into chronic hepatitis. Because of repeated flares, administration of lamivudine was started in March 2002. Hepatitis B virus (HBV) DNA immediately decreased, but the serum level of alanine aminotransferase gradually increased. Drug-induced hepatitis due to lamivudine was excluded. It was suspected that the progression of liver damage was caused by hepatitis delta virus (HDV), because the patient was positive for both anti-HDV antibody and HDV RNA. Co-infection of HDV should be considered a possibility if liver injury is not improved by lamivudine therapy.